Non-asymptotic estimates of the closeness of Gaussian measures on the balls

 
PIIS086956520002999-1-1
DOI10.31857/S086956520002999-1
Publication type Article
Status Published
Authors
Affiliation:
National Research University “Higher School of Economics”
Institute for Information Transmission Problems, RAS
Address: Russian Federation, Moscow
Affiliation:
Lomonosov Moscow State University
National Research University “Higher School of Economics”
Address: Russian Federation, Moscow
Affiliation: National Research University “Higher School of Economics”
Address: Russian Federation, Moscow
Affiliation:
Weierstrass Institute
National Research University “Higher School of Economics”
Institute for Information Transmission Problems, RAS
Address: Russian Federation, Moscow
Journal nameDoklady Akademii nauk
EditionVolume 482 Issue 5
Pages504-507
Abstract

    

Keywords
Received12.11.2018
Publication date12.11.2018
Cite   Download pdf To download PDF you should sign in
Размещенный ниже текст является ознакомительной версией и может не соответствовать печатной

views: 842

Readers community rating: votes 0

1. [1] A. Tsybakov. Introduction to Nonparametric Estimation. Springer, New York, 2008.

2. [2] V. Chernozhukov, D. Chetverikov and K. Kato, Gaussian approximations and multiplier bootstrap for maxima of sums of highdimensional random vectors, Ann. Statist., 41(6), (2013), 2786–2819.

3. [3] V. Chernozhukov, D. Chetverikov and K. Kato, Central Limit Theorems and Bootstrap in High Dimensions, Ann. Probab., 45(4), (2017), 2309–2352.

4. [4] V. Chernozhukov, D. Chetverikov and K. Kato, Comparison and anti-concentration bounds for maxima of Gaussian random vectors, Probab. Theory Related Fields, 162(1-2), (2015), 47–70.

5. [5] V. Spokoiny, and M. Zhilova, Bootstrap confidence sets under model misspecification. Ann. Statist., 43(6), (2015), 2653–2675.

6. [6] A. Naumov, V. Spokoiny and V. Ulyanov, Bootstrap confidence sets for spaectral projectors of sample covariance, (2017), arXiv:1703.00871.

7. [7] A. Markus, Sobstvennye i singulyarnye chisla summy i proizvedeniya linejnykh operatorov, UMN, 19:4(118) (1964), 93–123.

8. [8] G. Kristof, Yu. V. Prokhorov i V. V. Ul'yanov, O raspredelenii kvadratichnykh form ot gaussovskikh sluchajnykh velichin, Teoriya veroyatn. i ee primen., 40(2), (1995), 301–312.

9. [9] V. V. Ulyanov, On Gaussian measure of balls in H. V sbornike: Uspekhi teorii veroyatnostej i ee primenenij II: Trudy chetvertogo rossijsko-finskogo simpoziuma po teorii veroyatnostej i matematicheskoj statistike. Pod red. A. N. Shiryaeva i dr. Moskva, TVP Science Publishers, 1995.

10. [10] K. Chung, A course in probability theory. Third edition, Academic Press, Inc., San Diego, CA, 2001.

Система Orphus

Loading...
Up